# SDR SWAA2022012052170

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 727D STRINGER 8R AT PASSENGER CABIN ; 2021-558082 / [01] TOOL USED: P/N: 500-196-30; S/N: A20231842; DUE DATE: 12-AUG- 22.; [02] TOOL USED: CALIPER; P/N: 500-196-30; S/N: A20226522; DUE DATE: 11-AUG-22.; [03] REPAIRED FRAME LOCATED BS 727D STRINGER 8R AT PASSENGER CABIN IAW E.A. 1-A53-12114; [04] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
